Linear regular languages part I

Herman, Gabor T.: Linear regular languages part I. Acta cybernetica, (1) 1. pp. 3-12. (1969)

[img] Cikk, tanulmány, mű
cybernetica_001_fasc_001_003-012.pdf

Download (675kB)
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1969
Volume: 1
Number: 1
Page Range: pp. 3-12
ISSN: 0324-721X
Language: angol
Uncontrolled Keywords: Természettudomány
Additional Information: Bibliogr.: p. 11-12.
Date Deposited: 2016. Oct. 15. 12:28
Last Modified: 2016. Oct. 15. 12:28
URI: http://acta.bibl.u-szeged.hu/id/eprint/12170

Actions (login required)

View Item View Item